Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Optimal embedding of Meyer sets into model sets


Author: Jean-Baptiste Aujogue
Journal: Proc. Amer. Math. Soc. 144 (2016), 1277-1288
MSC (2010): Primary 37B50, 52C23
DOI: https://doi.org/10.1090/proc/12790
Published electronically: August 5, 2015
MathSciNet review: 3447678
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a constructive proof that a repetitive Meyer multiple set of $ \mathbb{R}^d$ admits a smallest model multiple set containing it colorwise.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B50, 52C23

Retrieve articles in all journals with MSC (2010): 37B50, 52C23


Additional Information

Jean-Baptiste Aujogue
Affiliation: Departamento de Matemáticas, Facultad de Ciencia, Universidad de Santiago de Chile, Santiago, Chile
Email: jean.baptiste@usach.cl

DOI: https://doi.org/10.1090/proc/12790
Keywords: Meyer set, model set, proximality
Received by editor(s): November 28, 2014
Received by editor(s) in revised form: March 11, 2015, and March 24, 2015
Published electronically: August 5, 2015
Additional Notes: The author thanks the Universidad de Santiago de Chile and Proyecto POSTDOC$_$DICYT Código 001316POSTDOC, Vicerrectoria de Investigación, Desarrollo e Innovación.
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society